By Topic

A linear matrix inequality approach to robust H filtering

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Huaizhong Li ; ENSIEG, Lab. Autom. de Grenoble, St. Martin d'Heres, France ; Minyue Fu

We consider the robust H filtering problem for a general class of uncertain linear systems described by the so-called integral quadratic constraints (IQCs). This problem is important in many signal processing applications where noise, nonlinearity, quantization errors, time delays, and unmodeled dynamics can be naturally described by IQCs. The main contribution of this paper is to show that the robust H∞ filtering problem can be solved using linear matrix inequality (LMI) techniques, which are numerically efficient owing to recent advances in convex optimization. The paper deals with both continuous and discrete-time uncertain linear systems

Published in:

IEEE Transactions on Signal Processing  (Volume:45 ,  Issue: 9 )